# SDR SWIA200922715

- Difficulty date: September 25, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N961SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7857
- Aircraft time: 15,993 hours, 13,712 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 3 EMERGENCY FLOOD LIGHT INOP.  (FLT 5959)  RELAMPED NR 3 CEILING EMERGENCY FLOOD LIGHT IAW CRJ MM 200 33-51-16.
